Cutaneous leukocytoclastic vasculitis due to anti-tuberculosis medications, rifampin and pyrazinamide

@inproceedings{Kim2010CutaneousLV,
  title={Cutaneous leukocytoclastic vasculitis due to anti-tuberculosis medications, rifampin and pyrazinamide},
  author={Joo Hee Kim and Jun-Il Moon and Jeong Eun Kim and Gil-Soon Choi and Hae Sim Park and Young Min Ye and Hyunee Yim},
  booktitle={Allergy, asthma & immunology research},
  year={2010}
}
Anti-tuberculosis drugs frequently result in cutaneous adverse reactions, including pruritus, maculopapular exanthems, and urticaria. However, anti-tuberculosis drug-associated cutaneous leukocytoclastic vasculitis (CLV) has been rarely reported. We describe a case of CLV induced by rifampin and pyrazinamide. A 38-year-old male had been diagnosed with pulmonary tuberculosis two months ago and then he started standard anti-tuberculosis therapy with isoniazid, rifampin, ethambutol, and… CONTINUE READING